MAUDE Adverse Event Report: Avanos Medical Inc. MIC Bolus Gastrostomy Feeding Tube; DH EF Balloon Tubes Products

Avanos Medical Inc. MIC Bolus Gastrostomy Feeding Tube; DH EF Balloon Tubes Products
Model Number 0110-12LV
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Feeding Problem (1850); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/04/2026
Type of Reportable Event Malfunction

Brand Name
MIC Bolus Gastrostomy Feeding Tube
Common Device Name
DH EF Balloon Tubes Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50234522
Report Number9611594-2026-00644
Device Sequence Number10297255
Product Code KNT
UDI-Device Identifier00350770947983
UDI-Public(01)00350770947983(240)120001477(11)250528(17)280527(10)30365672
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0110-12LV
Device Catalogue Number0110-12LV
Device Lot Number30365672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 MO
Patient SexFemale